Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Miami, FL

June 17, 2016Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 17, 2016, 12:25 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 20 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 12:25 PM EDT (16:25 UTC)
Expired
Jun 17, 2016, 12:45 PM EDT
In force
20 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:25 PM EDTTSTM WND GST 551 Ese Pompano Beach Air, FLA W WIND GUST OF 55MPH...48KTS WAS RECORDE BY THE ASOS SITE LOCATED AT POMPANO BEACH AIRPARK AIRPORT AT 1225 PM EDT
Jun 17, 12:27 PM EDTTSTM WND GST 462 Ese Lauderdale Lakes, FLA NW WIND GUST OF 46MPH...40KTS WAS RECORDED BY THE WEATHERBUG MESONET SITE LOCATED AT ROCK ISLAND ES AT 1227PM EDT
Jun 17, 12:28 PM EDTTSTM WND GST 461 Wsw Deerfield Beach, FLA THUNDERSTORM WIND GUST OF 46 MPH... 40 KTS WAS MEASURED BY A WEATHERBUG MESONET SITE AT DEERFIELD BEACH FIRE AND RESCUE STATION 102 MOC
Jun 17, 12:33 PM EDTTSTM WND DMG1 E Wilton Manors, FLA TREE WAS REPORTED DOWN BY SOUTH FEDERAL HIGHWAY ... 1 MILE SOUTH OF WILTON MANORS VIA TWITTER
Jun 17, 12:36 PM EDTTSTM WND GST 451 Sse Fort Lauderdale, FLA WIND GUST OF 45MPH...39KTS WAS RECORDED AT BROWARD GENERAL MEDICAL WEATHERBUG MESONET SITE AT 1236PM EDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2322 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS52 KMFL 171625
SVRMFL
FLC011-099-171645-
/O.NEW.KMFL.SV.W.0042.160617T1625Z-160617T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1225 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  SOUTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 1245 PM EDT

* AT 1224 PM EDT...A DANGEROUS SEVERE THUNDERSTORM WAS LOCATED OVER
  HILLSBORO BEACH...OR OVER LIGHTHOUSE POINT...MOVING EAST AT 45
  MPH. A WIND GUST TO 68 MPH WAS MEASURED IN DEERFIELD BEACH AT 1220
  PM.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...POMPANO BEACH...BOCA RATON...DEERFIELD BEACH AND
  LIGHTHOUSE POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2610 8018 2642 8014 2642 8005 2625 8005
      2609 8007
TIME...MOT...LOC 1624Z 268DEG 39KT 2631 8007 

HAIL...<.75IN
WIND...70MPH
 
$$

KSCHARF
1 follow-up statement
135 
WWUS52 KMFL 171641
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1241 PM EDT FRI JUN 17 2016

FLC011-099-171650-
/O.EXP.KMFL.SV.W.0042.000000T0000Z-160617T1645Z/
BROWARD FL-PALM BEACH FL-
1241 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES WILL EXPIRE AT 1245 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2610 8018 2642 8014 2642 8005 2625 8005
      2609 8007
TIME...MOT...LOC 1640Z 268DEG 39KT 2631 8007 

$$

KSCHARF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 10:50 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 17, 10:50 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1050 AM EDT FRI JUN 17 2016

.UPDATE...
Radar data is now showing thunderstorms marching across the
western half of South Florida, and will spread into Broward and
Palm Beach counties through the rest of the morning hours. Miami-
Dade will likely begin to experience active thunderstorm periods
in the early afternoon hours. The overall westerly-southwesterly
flow will keep pushing convection over the Gulf coast towards the
Atlantic coast today. This will increase chances for downpours and
some minor localized flooding over some of the South Florida metro
areas. Gusty winds to 50 mph or even higher are possible with the
strongest cells. There is also a moderate risk of rip currents
over the Gulf beaches today and through the weekend.

&&

.PREV DISCUSSION... /issued 749 AM EDT FRI JUN 17 2016/

AVIATION...
Periods of MVFR conditions, or even brief IFR are possible later
today across most of the Atlantic terminals as showers and
thunderstorms develop along coastline locations. Also, thunderstorms
forming over the Gulf coast will move eastward and reach the
vicinity of the Atlantic terminals at times. TEMPO groups have
been added for most terminals for potential thunderstorms between
15z and 19z today, but will likely be adjusted as timing becomes
more clearer regarding convective initiation and overall rain
coverage.

PREV DISCUSSION... /issued 425 AM EDT FRI JUN 17 2016/

DISCUSSION...
Synoptic models in pretty good agreement that a 500mb cutoff low
will dig south, off the east coast of the United States. The
models show it sitting off the Carolina coast by Sunday
afternoon. Ahead of it, a surface low will form off the north
Florida/ Georgia coast this weekend. This sfc low will rotate
around the upper low through the weekend, and end up aligning with
it by Monday. At that point, a stronger 500mb trough digs south
over the great lakes Region, effectively picking up the cutoff,
and quickly moves it to the northeast on Tuesday.

The lows will bring several waves of instability to South
Florida, helping to enhance the afternoon showers and storms
across the area for the next several days.

For today, models are hinting that it may be an early start to
todays convective activity, in conjunction with some 500mb vort
advection across the area. There is already some convective
activity across the middle of the area, crossing from Naples into
Broward County. There may be a lull from around dawn to mid
morning, when a stronger area of vort advection moves into the
lake region. This will serve as early support for showers and
storms across the northern portion of the CWA. The flow will be
westerly today, so, convection should develop towards the Gulf
coast, and move across the interior, to the Atlantic coastal
areas. The concern with this is any Atlantic sea breeze that tries
to form, may cause some of the storms to either back-build, train,
or even just stall over the Atlantic metro areas today. This would
bring a slight risk of some urban flooding. Also, if that
interaction does develop, there may be a slight chance of some
water spouts, although they may occur with any showers or storms
across the South Florida coastal waters today.

This same type of pattern will continue on Sunday and Monday,
keeping some likely PoPs in the interior Saturday and Sunday. The
low should start pulling away on Monday, slightly reducing the
chances of showers and storms. As it pulls away, models are
hinting the low may develop some sort of frontal system, that may
push the convective activity to vicinity of the CWA for Tuesday
and Wednesday. This will keep chances for showers and
thunderstorms in the forecast through Thursday. By the end of the
week, another 500mb trough dig southward, across the eastern US.
This will once again enhance the chances for convective activity
for the end of next week.

AVIATION...
VFR flying conditions are expected to prevail at the TAF sites
through the TAF period ending 06z Saturday, with the exception
being any possible MVFR conditions associated with afternoon
thunderstorms. Have gone with VCTS at the east coast TAF sites
beginning 14z and at 11z at KAPF where shower and thunderstorm
activity may get going earlier there. Highest confidence in
possible MVFR flying conditions is at KPBI, KFXE, and KFLL where
PROB30 groups were indicated from 16z-19z. Winds will be out of
the west/southwest at 5-10 knots overnight, increasing to 10-15
knots during the daytime hours.

MARINE...
The weather will be similar as the last several days, with a
chance of showers and thunderstorms each day, mainly moving
offshore from the Atlantic coastal area, although some activity
over the Gulf is possible as well. There is a slight chance of
waterspouts with and showers or thunderstorms today across the
South Florida coastal waters. By the beginning of the week, the
wind will turn northeasterly, causing the Atlantic seas to build,
possibly bringing hazardous conditions to those waters for small
craft for the first half of next week. This would also cause the
risk of rip currents to be elevated by the beginning of next week
for the Atlantic beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  91  77  93  75 /  50  20  70  40
Fort Lauderdale  91  78  92  77 /  50  10  60  30
Miami            91  77  93  78 /  50  10  30  20
Naples           86  78  90  78 /  50  20  40  20

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...
LONG TERM....17/AR
Hazardous weather outlook, Jun 17, 10:25 AM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT FRI JUN 17 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
180230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1025 AM EDT FRI JUN 17 2016

...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TODAY...
...MODERATE RISK OF RIP CURRENTS AT GULF BEACHES THROUGH THE
WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA
DURING THE MORNING AND INTO THE AFTERNOON AND EVENING HOURS WITH
THE PRIMARY THREATS BEING FREQUENT LIGHTNING, GUSTY WINDS, AND
HEAVY RAINFALL.

TORNADOES: THERE IS A LOW RISK OF WATERSPOUTS ACROSS THE GULF AND
ATLANTIC WATERS TODAY.

WIND: WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE STRONGEST
THUNDERSTORMS, MAINLY OVER PALM BEACH COUNTY AND AROUND LAKE
OKEECHOBEE.

FLOODING: HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING OF POOR
DRAINAGE AND URBANIZED AREAS, ESPECIALLY ACROSS THE EAST COAST
METRO AREA.

A MODERATE RISK OF RIP CURRENTS IS LIKELY AT GULF BEACHES TODAY.

TEMPERATURES: APPARENT TEMPERATURES, OR HEAT INDEX, WILL BE AROUND
100 DEGREES ACROSS PORTIONS OF THE SOUTHEASTERN PENINSULA TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON AND EVENING THUNDERSTORMS CHANCES WILL CONTINUE THROUGH
THE WEEKEND INTO EARLY NEXT WEEK.

A MODERATE RISK OF RIP CURRENTS IS LIKELY AT GULF BEACHES THROUGH
THE WEEKEND.

HAZARDOUS BOATING CONDITIONS, ESPECIALLY FOR SMALL CRAFT
OPERATORS, ARE EXPECTED TO START DEVELOPING SUNDAY NIGHT AND
CONTINUE THROUGH TUESDAY, WITH SEAS POSSIBLY RISING INTO THE
7-10FT RANGE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL
TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 17, 11:29 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1129 AM EDT FRI JUN 17 2016

FLZ066-070-071-171600-
INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL-
1129 AM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR EAST CENTRAL COLLIER AND WESTERN BROWARD
COUNTIES UNTIL NOON EDT...

* AT 1129 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
  ROTENBERGER WILDLIFE REFUGE TO MICCOSUKEE SERVICE PLAZA TO 7 MILES
  NORTHEAST OF BIG CYPRESS NATIONAL PRESERVE...AND MOVING EAST AT 30
  MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  MICCOSUKEE INDIAN RESERVATION...
  MILE MARKER 30 ON ALLIGATOR ALLEY...MICCOSUKEE SERVICE PLAZA...
  BIG CYPRESS NATIONAL PRESERVE AND WEST BROWARD REC. AREA ON
  ALLIGATOR ALLEY.

LAT...LON 2628 8043 2599 8055 2598 8087 2605 8104
      2616 8098 2628 8086
TIME...MOT...LOC 1529Z 266DEG 25KT 2628 8075 2616 8081 2606 8097

KSCHARF
Special weather statement, Jun 17, 11:49 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1149 AM EDT FRI JUN 17 2016

FLZ063-171630-
GLADES-
1149 AM EDT FRI JUN 17 2016

...A STRONG THUNDERSTORM WILL AFFECT GLADES COUNTY...

AT 1148 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VENUS...OR
NEAR PALMDALE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKEPORT...PALMDALE...BUCKHEAD RIDGE...
BRIGHTON SEMINOLE RESERVATION...
INDIAN PRAIRIE CANAL MOUTH AND OKEE TANTIE RECREATION AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2717 8090 2717 8088 2714 8087 2715 8087
      2716 8086 2699 8088 2695 8100 2689 8100
      2688 8091 2686 8090 2681 8147 2703 8143
      2704 8133 2703 8127 2712 8127 2712 8117
      2721 8117 2721 8094
TIME...MOT...LOC 1548Z 266DEG 33KT 2702 8130

AR
Special weather statement, Jun 17, 11:58 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1158 AM EDT FRI JUN 17 2016

FLZ067-068-071-072-074-168-172-173-171630-
COASTAL MIAMI DADE COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-METROPOLITAN MIAMI DADE FL-
1158 AM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR BROWARD COUNTY UNTIL 1230 PM EDT...

* AT 1157 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS EXTENDING FROM 10 MILES WEST OF CORAL SPRINGS TO
  15 MILES WEST OF PEMBROKE PINES...AND MOVING EAST AT 45 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...
  CORAL SPRINGS...POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...
  BOCA RATON...DEERFIELD BEACH...TAMARAC...MARGATE...
  LIGHTHOUSE POINT...LAUDERDALE-BY-THE-SEA...HALLANDALE...
  LAUDERHILL...WESTON...COCONUT CREEK AND OAKLAND PARK.

LAT...LON 2625 8003 2597 8005 2598 8071 2620 8060
      2633 8050 2634 8023 2633 8021 2633 8010
      2632 8010 2632 8008 2634 8008
TIME...MOT...LOC 1557Z 267DEG 38KT 2632 8042 2620 8043 2603 8058

KSCHARF
Special weather statement, Jun 17, 12:02 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT FRI JUN 17 2016

FLZ067-068-071-168-171645-
COASTAL PALM BEACH COUNTY-INLAND PALM BEACH COUNTY-INLAND BROWARD
COUNTY-METRO PALM BEACH COUNTY-
1202 PM EDT FRI JUN 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PALM BEACH
COUNTY...

AT 1201 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
LOXAHATCHEE NWR...OR 12 MILES SOUTHWEST OF WELLINGTON...MOVING EAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...
WELLINGTON...LAKE WORTH...PALM BEACH...HIGHLAND BEACH...
OCEAN RIDGE...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...
LANTANA...ATLANTIS...HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...
BOCA DEL MAR...HAMPTONS AT BOCA RATON AND MISSION BAY.

FREQUENT LIGHTNING IS POSSIBLE WITH THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2675 8003 2634 8007 2633 8050 2670 8048
TIME...MOT...LOC 1601Z 261DEG 26KT 2655 8041

AR
Local storm report, Jun 17, 12:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1221 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     2 WSW CORAL SPRINGS     26.26N  80.30W
06/17/2016  M52 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 52MPH...45KTS WAS RECORDED AT A
            WEATHERBUG MESONET SITE LOCATED AT CORAL GLADES HIGH
            SCHOOL AT 1211PM EDT

&&

EVENT NUMBER MFL1600367

KELLY
Local storm report, Jun 17, 12:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1224 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     1 W SUNRISE             26.17N  80.29W
06/17/2016  M54 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 54MPH...47KTS WAS RECORDED BY A
            WEATHERBUG SITE LOCATED AT THE CITY OF SUNRISE AT 1212PM
            EDT

&&

EVENT NUMBER MFL1600368

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 16, 8:38 PM EDTSpecial Marine WarningMFL97 min
Jun 17, 11:10 AM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 17, 11:29 AM EDTSpecial Weather StatementMFLBroward31 min
Jun 17, 11:49 AM EDTSpecial Weather StatementMFLGlades41 min
Jun 17, 11:58 AM EDTSpecial Weather StatementMFLBroward32 min
Jun 17, 12:02 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 17, 12:07 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Jun 17, 12:14 PM EDTSpecial Marine WarningMFL46 min
Jun 17, 12:21 PM EDTSpecial Marine WarningMFL39 min
Jun 17, 12:35 PM EDTSpecial Weather StatementMFLGlades, Hendry55 min
Jun 17, 12:46 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 17, 12:53 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jun 17, 12:59 PM EDTSpecial Marine WarningMFL61 min
Jun 17, 1:00 PM EDTSpecial Marine WarningMFL30 min
Jun 17, 1:22 PM EDTSpecial Weather StatementMFLHendry23 min
Jun 17, 1:46 PM EDTSpecial Weather StatementMFLHendry59 min
Jun 17, 2:05 PM EDTSpecial Marine WarningMFL40 min
Jun 17, 2:42 PM EDTSpecial Marine WarningMFL48 min
Jun 17, 2:45 PM EDTSpecial Weather StatementMFLHendry30 min
Jun 17, 3:20 PM EDTSpecial Marine WarningMFL85 min
Jun 17, 3:21 PM EDTSpecial Weather StatementMFLCollier39 min
Jun 17, 4:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jun 17, 4:29 PM EDTSpecial Marine WarningMFL91 min
Jun 17, 5:23 PM EDTSpecial Marine WarningMFL82 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.